Getting mess for treatment in a couple weeks finally got approved now just waiting to see what the copay is so soon ill be making the appointment for my first shot I'm so nervousness and I just got a job working at a continent store and sub shop I feel like I should not go through with getting the job but ill need to pay my bill this is all so stressful any advice in treatment and working?
I work in a hospital 12 hr shifts where at any moment there could be stat situations that I am involved with. I'm on month two of triple therapy with victrelis. I only work three days a week but it's do about for me. Honestly maybe my case is rare but i havent had many side effects. Even my first shot I didnt have a single effect. I get headaches here and there but it reminds me to drink more water and it goes away. I get a bit tired but I Just drink coffee to deter that. The nights I Give myself my shot when I'm trying to sleep I noticed I roll around more and i wonder if its because of joint pain.
My husband has a very physically demanding job and has worked full time through treatments. Side effects vary widely from person to person. His have been moderate each time. My suggestions: plan ahead so you have meds, food, and water at work; buy a cell phone w a pill reminder function so u don't have to re-set alarms each time; buy over the counter items to help manage sides ahead of time so u have them at home and at work; and make sure your doc or NP is willing to respond quickly if u need prescriptions for sides. Ask questions here frequently so we can try to help u. Don't be nervous! U can do this!
welcome to this site as the others have said it affects everybody differently so i guess you will have to see how you feel. Only natural to be nervous but you will get use to it and find your own way of dealing with things come on to this site and read the posts, ask questions you will find that you get loads of valuable information and loads of support. Take it easy and one day at a time. I wish you all the very best on your journey
Take the shot on your day off! Trust me. Your first shot will probably hit you like a freight train. It takes about 6 hours to really hit. Take tylenol and rest on the couch and stay warm make sure your mouth and teeth are clean and drink water and fruit juice. Subsequent shots should be easier but there may be a couple of days that you don't feel well and can't sleep well. My doctor described the first shot as a "sneak attack" on the virus. You hit it hard with a full dose when your body is not expecting it. The Pegintron and ribivirin start killing the virus immediately. After it has been largely destroyed and weakened you throw in the Victrellis. If you add the Victrellis early then the virus just becomes immune to it. Good luck. It's no picnic but you really have to get rid of the virus. I'm on week 4. :)
I'm not one of the lucky few that seem to breeze thru this. I took and easier job, work in school food service28 hrs a week. After about 6 weeks I no longer could handle that so went down to 3 days a week 5 3/4 hrs per day. After about a month I could not handle it and had to go on Family medical leave. NOw I'm 5 months in and don't really have the energy to do much of nothing, no store, no babysitting, no visiting , if I do I suffer worse, burning mouth, burning sinuses, heart beating out of my chest, totally exhausted. When I read about people working full time and taking care of there families I feel very jealous. Just watching The Biggest Loser on T.v. makes me feel sick from watching the excercise, and food shows also make me ill. Good luck, but don't want to sugar coat it, be prepared for a rough road ahead.
i started tx while i was finishing building a house....the first week was ok just sick....after that i was done...i could barely tell the guys what to do...most folks can work and tx doesn't get them too far down....i thought i would be able to work right through tx...i couldn't walk more the 25 to 50 feet without grabbing something to sit or lay down.....a guy i know had no symptoms with triple...we both are svr and doing great now.....i would have a plan set up in case you can't work....the goal is to svr!
I don't know if it's because I've been through two other treatments before this one or what, but for me the triple therapy side effects have not been nearly as bad as some others on here have reported. I'm in week 40. I drive an hour each way to work. I work as an IT project manager so I'm sitting all day either in meetings or in front of a pc. I get sleepy sometimes, but at lunch I am lucky because I can close my office door and prop myself up in a way that allows me to get a 20 minute power nap. If I were on my feet all day I'm not sure the sleepyness would creep in. The most I've dealt with was a little rage during the Incivek(1st 12 weeks), a couple of red spots that are itchy, but no real rash to speak of, a little scalp itch(I started washing my hair every other day and it has helped)my motivation and concentration are not where they were prior to the treatment(I hope that comes back). I also play guitar in a local cover band twice a month so I'm basically loading in equipment,standing for four hours and loading out. Stairs remind me that I'm a tad anemic, but for the most part my experience hasn't been terrible. Drink lots of water, try to get a lot rest, good luck.
Congrats on getting the meds approved. I know for me that was FOEVER! As far as working every person is different. I work in a very busy demanding restaurant. I had to take 12wks off but at the same time I do have my great fiancé helping me out with the bills. You have to take one day at a time. You may not feel good one day but the next your okay. But this is a great site for just about anything you need to know and you may even find someone that is going threw the same tx close to when you are starting.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.